# SDR ABXA000363

- Difficulty date: August 3, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Aircraft time: 51,300 hours, 29,661 cycles
- Engine: Pwa JT3D3B
- Engine time: 1,286 hours, 763 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Temp Indicator
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, NR 4 ENGINE OIL TEMPERATURE WENT TO 155 DEGREES.  PERFORMED ABNORMAL CHECKLIST.  TEMPERATURE DID NOT CHANGE.  SHUT NR 4 ENGINE DOWN.  OIL TEMPERATURE REMAINED AT 155 DEGREES FOR ENTIRE FLIGHT.  FOUND GROUND WIRE E-355 BROKEN AT GROUND LUG 941.  REPLACED TERMINAL AND INSTALLED ON GROUND LUG.  GROUND RAN ENGINE.  OIL TEMPERATURE CHECKED NORMAL.
